# SDR UPS96221416

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  B/S 1342 LT LOWER FRAME CHORD LBL 24 IS SEVERELY RUSTED.  REMOVED AND REPLACED CHORD IAW SRM 51-30-2.
